# SDR QXEA2010061100337

- Difficulty date: June 8, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N609QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 21,761 hours, 16,086 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - 4 CLIPS CORRODED ON INNER PAX DOOR FRAMES BETWEEN FS 311.75 AND 347.25, UNDER HINGE AREA.  REMOVED CORROSION FROM CLIPS IAW SRM 51-21-06-001-001-A01.  ORIGINAL THICKNESS IS .063", MATERIAL REMOVED IS .005" REMAINING MATERIAL IS .058", FOUND TO BE WITHIN LIMITS IAW SRM 52-11-01-101-011-A01.  ALODINED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01.
